Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Having pain and swelling in the hands and legs after removing copper T. Taking iron for having low hemoglobin level. Suggestions?

im 29 yrs old female,removed copper t 2 weeks before ,that is on 6 june ,had periods on 11 june,on 15 june had pain in hands and legs for 2 days,after that 2 days swelling in hands and legs ,taking iron tablet from past 2 weeks because of low haemoglobin as 9.30 tested on 6 june.can you help me to solve my problems about my health.
Asked On : Fri, 22 Jun 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Mar 2014
Hello and welcome,

I am Dr Madhuri a consultant gynecologist and will be helping in your query.

It seems that you are having anemia and hypoprotenemia. It means that there is low hemoglobin and low blood proteins. To correct this you will need to take iron and plenty of protein. Eat eggs twice daily [ if you are a vegetarian eat sprouted beans one bowl twice daily]. Soyabeans, and protein supplements [ protein powders ] mixed with milk are also very useful. Also add a lot of green vegatbles and fruits as well as carrots and beet to improve the hemoglobin. If the swelling is due to low proteins it will improve with this. Addition of B complex vitamins also helps to correct anemia as their deficiency commonly causes anemia.

We also advice a dose of albendazole to kill worms as they are a common cause of anemia.

Other causes of swelling over body are kidney problems and hormonal issues. So get a kidney function test done as well as blood TSH done to rule these out.

Hope this satisfies your query.
Thanks for using HCM.     
Feel free to ask any more questions that you may have.
Dr Madhuri Bagde
Consultant Obstetrician and Gynecologist
Answered: Sat, 17 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor